File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On the synthesis of linear H ∞ filters for polynomial systems

TitleOn the synthesis of linear H ∞ filters for polynomial systems
Authors
KeywordsFixed-Order Filtering
H ∞ Filtering
Iterative Algorithm
Polynomial Systems
Sum Of Squares
Issue Date2012
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/sysconle
Citation
Systems And Control Letters, 2012, v. 61 n. 1, p. 31-36 How to Cite?
AbstractThis paper is concerned with the H ∞ filtering problem for polynomial systems. By means of Lyapunov theory and matrix inequality techniques, sufficient conditions are first obtained to ensure that the filtering error system is asymptotically stable and satisfies H ∞ performance constraint. Then, a sufficient condition for the existence of desired filters is established with a free matrix introduced, which will greatly facilitate the design of filter matrices. By virtue of sum-of-squares (SOS) approaches, a convergent iterative algorithm is developed to tackle the polynomial H ∞ filtering problem. Note that the approach can be efficiently implemented by means of recently developed SOS decomposition techniques, and the filter matrices can be designed explicitly. Finally, a numerical example is given to illustrate the main results of this paper. © 2011 Elsevier B.V. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/157157
ISSN
2015 Impact Factor: 1.908
2015 SCImago Journal Rankings: 2.323
ISI Accession Number ID
Funding AgencyGrant Number
GRF7137/09E
Funding Information:

This work was partially supported by GRF 7137/09E.

References

 

DC FieldValueLanguage
dc.contributor.authorLi, Pen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorChesi, Gen_US
dc.date.accessioned2012-08-08T08:45:34Z-
dc.date.available2012-08-08T08:45:34Z-
dc.date.issued2012en_US
dc.identifier.citationSystems And Control Letters, 2012, v. 61 n. 1, p. 31-36en_US
dc.identifier.issn0167-6911en_US
dc.identifier.urihttp://hdl.handle.net/10722/157157-
dc.description.abstractThis paper is concerned with the H ∞ filtering problem for polynomial systems. By means of Lyapunov theory and matrix inequality techniques, sufficient conditions are first obtained to ensure that the filtering error system is asymptotically stable and satisfies H ∞ performance constraint. Then, a sufficient condition for the existence of desired filters is established with a free matrix introduced, which will greatly facilitate the design of filter matrices. By virtue of sum-of-squares (SOS) approaches, a convergent iterative algorithm is developed to tackle the polynomial H ∞ filtering problem. Note that the approach can be efficiently implemented by means of recently developed SOS decomposition techniques, and the filter matrices can be designed explicitly. Finally, a numerical example is given to illustrate the main results of this paper. © 2011 Elsevier B.V. All rights reserved.en_US
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/sysconleen_US
dc.relation.ispartofSystems and Control Lettersen_US
dc.subjectFixed-Order Filteringen_US
dc.subjectH ∞ Filteringen_US
dc.subjectIterative Algorithmen_US
dc.subjectPolynomial Systemsen_US
dc.subjectSum Of Squaresen_US
dc.titleOn the synthesis of linear H ∞ filters for polynomial systemsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.emailChesi, G:chesi@eee.hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.identifier.authorityChesi, G=rp00100en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.sysconle.2011.09.003en_US
dc.identifier.scopuseid_2-s2.0-81355149497en_US
dc.identifier.hkuros208799-
dc.identifier.hkuros201427-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-81355149497&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume61en_US
dc.identifier.issue1en_US
dc.identifier.spage31en_US
dc.identifier.epage36en_US
dc.identifier.isiWOS:000300810100006-
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridLi, P=35069715100en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridChesi, G=7006328614en_US
dc.identifier.citeulike10072471-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats